# SDR UALA2012052702948

- Difficulty date: May 25, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,263 hours, 9,753 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, L2 DOOR LOWER MID CLOSET EMERGENCY LIGHT INOPERATIVE.  RELAMPED, OPS CHECKED NORMAL.
